Topologies m-adiques
Séminaire Henri Cartan, Volume 8  (1955-1956), Talk no. 18, 12 p.
@article{SHC_1955-1956__8__A18_0,
     author = {Godement, Roger},
     title = {Topologies $m$-adiques},
     journal = {S\'eminaire Henri Cartan},
     publisher = {Secr\'etariat math\'ematique},
     volume = {8},
     year = {1955-1956},
     note = {talk:18},
     language = {fr},
     url = {http://www.numdam.org/item/SHC_1955-1956__8__A18_0}
}
Godement, R. Topologies $m$-adiques. Séminaire Henri Cartan, Volume 8 (1955-1956) , Talk no. 18, 12 p. http://www.numdam.org/item/SHC_1955-1956__8__A18_0/